Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 22, 2013, 8:31 PM EDT for Monroe County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2013, 8:31 PM EDT (00:31 UTC)
- Expired
- May 22, 2013, 9:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 86 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS51 KBUF 230031
SVRBUF
NYC055-230100-
/O.NEW.KBUF.SV.W.0035.130523T0031Z-130523T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
831 PM EDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONROE COUNTY IN WESTERN NEW YORK
* UNTIL 900 PM EDT
* AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CHURCHVILLE...OR 6 MILES
SOUTHEAST OF BROCKPORT...AND MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
SPENCERPORT...
GREECE...
WESTERN ROCHESTER...
IRONDEQUOIT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4333 7771 4330 7767 4324 7754 4326 7750
4322 7744 4307 7788 4313 7791 4313 7790
4314 7792 4321 7797 4335 7779
TIME...MOT...LOC 0031Z 240DEG 36KT 4317 7779
$$
HITCHCOCK2 follow-up statements
771
WWUS51 KBUF 230044
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
844 PM EDT WED MAY 22 2013
NYC055-230100-
/O.CON.KBUF.SV.W.0035.000000T0000Z-130523T0100Z/
MONROE NY-
844 PM EDT WED MAY 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN MONROE COUNTY...
AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREECE...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE...
GREECE...
CHARLOTTE...
IRONDEQUOIT BAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4325 7787 4335 7777 4333 7771 4330 7767
4324 7754 4326 7750 4322 7744 4311 7777
TIME...MOT...LOC 0044Z 240DEG 35KT 4322 7765
$$
HITCHCOCK150
WWUS51 KBUF 230103
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
903 PM EDT WED MAY 22 2013
NYC055-230114-
/O.EXP.KBUF.SV.W.0035.000000T0000Z-130523T0100Z/
MONROE NY-
903 PM EDT WED MAY 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE COUNTY HAS
EXPIRED...
AT 904 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4325 7787 4335 7777 4333 7771 4330 7767
4324 7754 4326 7750 4322 7744 4311 7777
TIME...MOT...LOC 0044Z 240DEG 35KT 4322 7765
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:49 PM EDT, 42 minutes earlier.
Area forecast discussion, May 22, 7:49 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 749 PM EDT WED MAY 22 2013 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TONIGHT WITH SHOWERS AND THUNDERSTORMS AT TIMES. RAIN WILL CONTINUE THROUGH THURSDAY NIGHT AS A COLD FRONT MOVES SLOWLY ACROSS THE REGION. THE RAIN WILL END FRIDAY MORNING WITH MUCH COOLER AND DRIER AIR MOVING INTO THE REGION FOR FRIDAY INTO THE WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... RADAR IMAGERY SHOWING WIDELY SCATTERED SHOWERS AND STORMS ACROSS THE REGION AT 2330Z. A BOUNDARY IS APPARENT ON KBUF RADAR IMAGERY MOVING JUST EAST OF BUFFALO NOW. SHORT TERM MESOSCALE MODEL GUIDANCE KEYS ON THIS FEATURE AS THE MAIN FOCUS FOR A MORE ORGANIZED BAND OF SHOWERS AND STORMS WHICH WILL MOVE SLOWLY EAST ACROSS THE AREA THROUGH THE REST OF THE EVENING. THERE STILL MAY BE ENOUGH INSTABILITY FOR AN ISOLATED SEVERE STORM...BUT POTENTIAL WILL DECREASE THROUGH LATE EVENING WITH ONSET OF NOCTURNAL COOLING AND DIMINISHING INSTABILITY. BEHIND THIS BOUNDARY...EXPECT SHOWERS AND STORMS TO AT LEAST TEMPORARILY END ACROSS WESTERN NY. MORE SHOWERS AND A FEW WEAK STORMS UPSTREAM OVER CENTRAL OHIO AND LAKE ERIE MAY SURVIVE THE TRIP AND BRING A FEW MORE SCATTERED SHOWERS OVERNIGHT...BUT COVERAGE SHOULD BE RATHER SPARSE. FOR TONIGHT AS THE LOW LEVEL MOISTURE AND LIFT AHEAD OF THE LLJ CARRIES NORTHWARD EXPECT SHOWERS AND THUNDERSTORMS TO SLOWLY DIMINISH THROUGH THE EARLY OVERNIGHT. LOWS TONIGHT WILL REMAIN IN THE 60S. FOR TOMORROW AN AREA OF LOW PRESSURE WILL LIFT NORTH OF LAKE ONTARIO AND DRAG A COLD FRONT ACROSS THE WESTERN HALF OF NEW YORK STATE. WHILE INSTABILITY WILL BE LESS TOMORROW ADDITIONAL LIFT ALONG THE COLD FRONT BOUNDARY SHOULD PRODUCE MORE WIDESPREAD SHOWERS. WILL MENTION THUNDER ACROSS THE FINGER LAKES REGION WHERE THE GREATEST INSTABILITY WITHIN THE CWA WILL BE FOUND...WITH SBCAPES AROUND 500 J/KG. SHOWERS WILL LIKELY CONTINUE AFTER THE COLD FRONT PASSAGE WITH THE UPPER LEVEL COOL POOL STILL TO THE WEST. COOLER TOMORROW WITH HIGHS REACHING THE LOWER 70S. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... NORTHERN STREAM TROUGH WILL BE DIGGING SOUTHEAST THROUGH ONTARIO AND THE NORTHERN GREAT LAKES AT THE START OF THE PERIOD. SECONDARY COLD FRONT WILL BE JUST OFF TO OUR WEST THURSDAY EVENING...THEN PASS ACROSS THE AREA THURSDAY NIGHT. WIDESPREAD SHOWER ACTIVITY THURSDAY NIGHT AND EARLY FRIDAY AHEAD OF THE FRONT WILL TAPER OFF BEHIND THE FRONTAL PASSAGE...WITH DRIER AND MUCH COOLER AIR ADVECTING INTO THE REGION...AS A BROAD AND STRONG CANADIAN SURFACE HIGH BUILDS SOUTHWARD THROUGH THE GREAT LAKES AND TOWARD THE EAST COAST. THIS WILL PUT AN END TO THE PRECIPITATION THREAT FOR THE BEGINNING OF THE HOLIDAY WEEKEND. MAINLY CLEAR AND COOL CONDITIONS FOR FRIDAY NIGHT AND SATURDAY. OVERNIGHT LOWS FRIDAY NIGHT FALLING INTO THE MID 30S AND LOWER 40S AND HIGHS SATURDAY IN THE LOWER TO MIDDLE 60S. THE GRADIENT MAY STAY UP ENOUGH FRIDAY NIGHT TO KEEP THE POTENTIAL FOR FROST TO A MINIMUM BUT A FEW LOCATIONS MAY NUDGE TOWARD THE FREEZING MARK. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... COOL CANADIAN HIGH PRESSURE WILL RESIDE OVER THE AREA THROUGH THE PERIOD. THIS WILL RESULT IN A QUIET WEATHER PATTERN WITH NO PRECIPITATION EXPECTED. THE DRY AIRMASS IN PLACE WILL LIKELY RESULT IN A WIDE DIURNAL RANGE IN TEMPERATURES. THE COOLEST PERIOD LOOKS TO BE SUNDAY AND MONDAY WITH OVERNIGHT LOWS FALLING INTO THE MID 30S AND LOWER 40S AND HIGHS IN THE LOWER TO MIDDLE 60S. THESE TEMPERATURES WOULD SUGGEST SOME FROST POTENTIAL ESPECIALLY FOR THE NORMALLY COLDER LOCATIONS OF THE SOUTHERN TIER AND AREAS EAST OF LAKE ONTARIO. IT IS LIKELY THAT HEADLINES WILL BE NEEDED AT SOME POINT DURING THIS PERIOD. A GRADUAL WARMING TREND WILL THEN OCCUR THROUGH MID WEEK AS THE HIGH SHIFT SLIGHTLY TO THE EAST ALLOWING FOR A MORE SOUTHERLY FLOW WITH HIGHS REACHING NORMAL OR SLIGHTLY ABOVE NORMAL BY MID WEEK WITH READINGS IN THE 70S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SCATTERED SHOWERS AND STORMS JUST EAST OF A LINE FROM KIAG-KBUF-KJHW AT 2330Z WILL CONTINUE TO SPREAD SLOWLY EAST INTO CENTRAL NY AND THE NORTH COUNTRY THROUGH ABOUT 05Z. INTENSITY SHOULD SLOWLY DIMINISH WITH EASTERN EXTENT WITH THE LOSS OF DAYTIME HEATING. EXPECT VFR TO PREVAIL FOR THE MAJORITY OF THE NIGHT...BUT ANY STORM MAY PRODUCE LOCAL/BRIEF IFR CONDITIONS. OTHERWISE A FEW MORE SHOWERS UPSTREAM OVER OHIO AND CENTRAL LAKE ERIE MAY SPREAD INTO WESTERN NY FROM LATE EVENING ON...BUT COVERAGE SHOULD BE RATHER SPARSE AND VFR SHOULD PREVAIL. THERE SHOULD BE ENOUGH WIND OVERNIGHT IN THE BOUNDARY LAYER TO PRECLUDE MUCH IN THE WAY OF FOG FORMATION DESPITE THE VERY MOIST AIRMASS IN PLACE. THROUGH THURSDAY A COLD FRONT WILL SLOWLY SAG SOUTH ACROSS THE REGION. THIS WILL PROVIDE ADDITIONAL FOCUS FOR SHOWERS...ESPECIALLY DURING THE AFTERNOON AS THE BULK OF THE RAIN BEGINS TO TAKE RESIDENCE BEHIND THE SURFACE COLD FRONT. CIGS/VSBY SHOULD INITIALLY BE VFR...ALTHOUGH A DROP TO MVFR IS POSSIBLE LATE THURSDAY FOLLOWING THE SURFACE COLD FRONT AS THE LOW LEVELS MOISTEN. OUTLOOK... THURSDAY NIGHT IFR/MVFR IN SHOWERS. FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. SATURDAY THROUGH MONDAY...VFR. && .MARINE... SHOWERS AND THUNDERSTORMS THIS EVENING WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING. AN AREA OF LOW PRESSURE WILL CROSS JUST TO THE NORTH OF LAKE ONTARIO TOMORROW AND DRAG A COLD FRONT ACROSS THE LAKES ON THURSDAY. COLDER AIR BEHIND THIS FRONTAL BOUNDARY WILL BRING A SLIGHT INCREASE IN WAVES HEIGHTS ON BOTH LAKES...THOUGH WAVES WILL LIKELY REMAIN BELOW 4 FOOT THROUGH THURSDAY NIGHT. SMALL CRAFTS MAY BE NEEDED EARLY FRIDAY WHEN WAVE HEIGHTS PEAK...POSSIBLY AT THE 4 FOOT MARK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...HITCHCOCK/THOMAS NEAR TERM...HITCHCOCK/THOMAS SHORT TERM...TMA LONG TERM...TMA AVIATION...HITCHCOCK MARINE...THOMAS
Hazardous weather outlook, May 22, 4:24 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 424 PM EDT WED MAY 22 2013 NYZ003>008-012>014-019>021-232030- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 424 PM EDT WED MAY 22 2013 ...SEVERE THUNDERSTORM WATCH 212 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010-011-085-232030- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-SOUTHERN ERIE- 424 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042-062-232030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 424 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-232030- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 424 PM EDT WED MAY 22 2013 ...SEVERE THUNDERSTORM WATCH 210 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-232030- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 424 PM EDT WED MAY 22 2013 ...SEVERE THUNDERSTORM WATCH 212 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, May 22, 6:12 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
612 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG 4 N VICTORY 43.26N 76.65W
05/22/2013 CAYUGA NY PUBLIC
BROKEN TREE LIMBS AND FLIPPED HEAVY WOODEN FURNITURE
UPSIDE DOWN.
&&
EVENT NUMBER BUF1300146
JAMLocal storm report, May 22, 6:18 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
618 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL MARTVILLE 43.26N 76.63W
05/22/2013 M0.88 INCH CAYUGA NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300147
TMALocal storm report, May 22, 6:44 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
644 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL FULTON 43.32N 76.42W
05/22/2013 M0.75 INCH OSWEGO NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300148
TMALocal storm report, May 22, 7:16 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
716 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL CENTRAL SQUARE 43.29N 76.14W
05/22/2013 M0.75 INCH OSWEGO NY AMATEUR RADIO
&&
EVENT NUMBER BUF1300149
TMALocal storm report, May 22, 7:30 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
730 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 5 NNE CONSTANTIA 43.32N 75.96W
05/22/2013 M1.00 INCH OSWEGO NY PUBLIC
&&
EVENT NUMBER BUF1300150
JAMLocal storm report, May 22, 7:35 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
735 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL FULTON 43.32N 76.42W
05/22/2013 M0.50 INCH OSWEGO NY COCORAHS
HAIL LASTED 5 MINUTES.
&&
EVENT NUMBER BUF1300151
JAMThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:08 PM EDT | Special Marine Warning | BUF | 52 min | |
| May 22, 8:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| May 22, 9:13 PM EDT | Special Marine Warning | BUF | 62 min | |
| May 22, 9:33 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Jefferson, Lewis, Oswego, Wayne | 57 min |
| May 22, 10:14 PM EDT | Special Marine Warning | BUF | 91 min | |
| May 23, 4:42 AM EDT | Small Craft Advisory | BUF | 4 days | |
| May 23, 10:55 AM EDT | Special Weather Statement | BUF | Wayne | 65 min |
| May 23, 11:27 AM EDT | Special Marine Warning | BUF | 63 min | |
| May 23, 11:36 AM EDT | Special Marine Warning | BUF | 54 min | |
| May 23, 11:57 AM EDT | Special Weather Statement | BUF | Oswego | 63 min |
| May 23, 12:28 PM EDT | Special Weather Statement | BUF | Jefferson | 62 min |
| May 23, 12:41 PM EDT | Special Weather Statement | BUF | Oswego | 64 min |
| May 23, 12:56 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 64 min |
| May 23, 4:33 PM EDT | Special Weather Statement | BUF | Allegany | 57 min |
| May 23, 4:44 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.